Progesterone suppositories, bubbles in urine and wet undies

  1. avatar
    Emma25

    Hi, yesterday I inserted my first progesterone suppository cause I’m on my IVF cycle and I can see bubbles when I pee and discharge on my undies… Is it normal? I’m 8 days post transfer.

    10/19/2017 at 3:09 pm
    Reply
  2. avatar
    Sandra F.
    Fertility Counselor

    Dear Emma25,

    It’s totally normal, do not worry about that. Your body is absorbing the progesterone as it should. Progesterone capsules are designed so that they are absorbed in 20 minutes. What you notice and see in your underpants are the remainders of the capsules. Although it may be a bit uncomfortable, it’s not a concerning issue, so you can rest assured.

    I hope this helps,

    Best

    12/14/2017 at 6:02 pm
    Reply
Cookies allow us to show customized advertising and collect statistical data. By continuing to use our website, you are agreeing to our cookies policy.